# SDR 05FDEA04162

- Difficulty date: December 6, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- Engine: Pwa PW4462
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ARC28272
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FLIPPER DOOR FORWARD HINGE AREA SUSPECTED WITH A HAIR LINE CRACK.  REPAIR CARRIED OUT AT RT MLG FLIPPER DOOR FORWARD HINGE.  CRACKED AREA IAW SRM 52-10-00 FIGURE 18 VOLUME I.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
